I've read that it is preferable to take Zarah tablets in the evening after meals but is there any disadvantages of me taking it in the AM? I started my very first pack of birth control on Friday Sep 1 at 9:55AM? also I've noticed some fluid retention, should I worry? Call my doctor?
I started this pill about a week ago, I think I've had a headache ever since. With a depression problem already my doc is hoping this will help, so far hasn't :/. As far as your question you can take it anytime of the day BUT you want to stick with that time of day everyday. Unfortunately depression is a known side effect of any hormonal birth control. I'm going to give it 3 months if I can hang on that long & see if my body adjusts. Fluid retention is not uncommon but if it seems excessive to you then I would check with your doc. I've always taken my pills at 10pm, I had nausea for about 2 days.
- Zarah Information for Consumers
- Zarah Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zarah (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 4 answers
Posted 25 Sep 2014 • 1 answer
Posted 14 Aug 2015 • 1 answer
Posted 2 Nov 2015 • 1 answer
Posted 9 Nov 2017 • 0 answers